Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 976183, 11 pages
http://dx.doi.org/10.1155/2014/976183
Research Article

Numerical Solutions to Neutral Stochastic Delay Differential Equations with Poisson Jumps under Local Lipschitz Condition

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mechanics, Tianjin University, Tianjin 300072, China

Received 13 February 2014; Revised 18 May 2014; Accepted 19 May 2014; Published 4 June 2014

Academic Editor: Mohamed Abd El Aziz

Copyright © 2014 Jianguo Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, and A. Matasov, “Neutral stochastic differential delay equations with Markovian switching,” Stochastic Analysis and Applications, vol. 21, no. 4, pp. 819–847, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. B. Kolmanovskii and V. R. Nosov, Stability and Periodic Modes of Control Systems with Aftereffect, Nauka, Moscow, Russia, 1981. View at MathSciNet
  3. X. R. Mao, “Exponential stability in mean square of neutral stochastic differential-functional equations,” Systems & Control Letters, vol. 26, no. 4, pp. 245–251, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. R. Mao, “Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations,” SIAM Journal on Mathematical Analysis, vol. 28, no. 2, pp. 389–401, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. R. Mao, Stochastic Differential Equations and Their Applications, Horwood, Chichester, UK, 1997.
  6. X. R. Mao, Y. Shen, and C. G. Yuan, “Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 118, no. 8, pp. 1385–1406, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. Luo, X. R. Mao, and Y. Shen, “New criteria on exponential stability of neutral stochastic differential delay equations,” Systems & Control Letters, vol. 55, no. 10, pp. 826–834, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. B. Zhou and S. G. Hu, “Razumikhin-type theorems of neutral stochastic functional differential equations,” Acta Mathematica Scientia B, vol. 29, no. 1, pp. 181–190, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. W. Luo, “Fixed points and stability of neutral stochastic delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 431–440, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. K. Wu and X. R. Mao, “Numerical solutions of neutral stochastic functional differential equations,” SIAM Journal on Numerical Analysis, vol. 46, no. 4, pp. 1821–1841, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. M. Zhang and S. Q. Gan, “Mean square convergence of one-step methods for neutral stochastic differential delay equations,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 884–890, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. B. Zhou and F. K. Wu, “Convergence of numerical solutions to neutral stochastic delay differential equations with Markovian switching,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 85–96, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. S. Wang, C. L. Mei, and H. Xue, “The semi-implicit Euler method for stochastic differential delay equations with jumps,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 567–578, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. S. Wang and H. Xue, “Convergence of numerical solutions to stochastic differential delay equations with Poisson jump and Markovian switching,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1161–1172, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. H. Li and Z. G. Chang, “Convergence of numerical solution to stochastic delay differential equation with Poisson jump and Markovian switching,” Applied Mathematics and Computation, vol. 184, no. 2, pp. 451–463, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. H. Li, H. B. Meng, and Y. H. Dai, “Convergence of numerical solutions to stochastic delay differential equations with jumps,” Applied Mathematics and Computation, vol. 172, no. 1, pp. 584–602, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. W. Luo, “Comparison principle and stability of Ito stochastic differential delay equations with Poisson jump and Markovian switching,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 2, pp. 253–262, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. Q. Cen and S. B. Zhou, “Convergence of numerical solutions to neutral stochastic delay differential equation with Poisson jump and Markovian switching,” Journal of Applied Mathematics, vol. 23, no. 1, pp. 219–227, 2010. View at Google Scholar · View at MathSciNet
  19. D. Z. Liu, G. Y. Yang, and W. Zhang, “The stability of neutral stochastic delay differential equations with Poisson jumps by fixed points,” Journal of Computational and Applied Mathematics, vol. 235, no. 10, pp. 3115–3120, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. W. Luo and T. Taniguchi, “The existence and uniqueness for non-Lipschitz stochastic neutral delay evolution equations driven by Poisson jumps,” Stochastics and Dynamics, vol. 9, no. 1, pp. 135–152, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. G. Tan, H. L. Wang, and Y. F. Guo, “Existence and uniqueness of solutions to neutral stochastic functional differential equations with Poisson jumps,” Abstract and Applied Analysis, vol. 2012, Article ID 371239, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations, Springer, Berlin, Germany, 1999.